A lie group structure for automorphisms of a contact weyl manifold

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

In the present article, we are concerned with the automorphisms of a contact Weyl manifold, and we introduce an infinite-dimensional Lie group structure for the automorphism group.

Original languageEnglish
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages25-44
Number of pages20
DOIs
Publication statusPublished - 2007 Jan 1

Publication series

NameProgress in Mathematics
Volume252
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Keywords

  • Contact Weyl manifold
  • Deformation quantization
  • Infinite-dimensional Lie group
  • Star product

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A lie group structure for automorphisms of a contact weyl manifold'. Together they form a unique fingerprint.

  • Cite this

    Miyazaki, N. (2007). A lie group structure for automorphisms of a contact weyl manifold. In Progress in Mathematics (pp. 25-44). (Progress in Mathematics; Vol. 252). Springer Basel. https://doi.org/10.1007/978-0-8176-4530-4_2